# SDR 96ZZZX5477

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1294M
- Make and model: Luscom 8A
- Aircraft serial: 4021
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fork End
- Part number: 083114
- Condition: Sheared
- Location: Lt Mlg Jack Stru
- Part time: 8,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR JACK STRUT LOOSE WHEN USING ENTRY STEP.  FOUND FORK END SHEARED OFF (IN THREADED AREA) WHERE JACK STRUT ATTACHES TO MAIN GEAR LEG.
